MAUDE Adverse Event Report: restor3d, inc. Kinos TAR; Total Ankle Replacement

restor3d, inc. Kinos TAR; Total Ankle Replacement
Model Number 1834-0141; 2833-1003; 3832-1306
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was determined during case intake that the patient was a return patient and had their implants removed and replaced with a cement spacer due to infection.
 
Additional Manufacturer Narrative
Follow-up with the surgeon revealed that infection led to removal of the implants.Review of production records reveals no abnormalities in the manufacture, packaging, or sterilization of the device that could increase the risk of infection.

Brand Name
Kinos TAR
Common Device Name
Total Ankle Replacement
Manufacturer (Section D)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
restor3d, inc.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key50288082
Report Number3014833750-2026-00041
Device Sequence Number9732511
Product Code HSN
UDI-Device Identifier00840097509266
UDI-Public00840097509266
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K232595
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1834-0141; 2833-1003; 3832-1306
Device Lot Number2024110020;2024090039;24050053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown